Bleeding due to warfarin

Bleeding due to warfarin

M175/0274 Rights Managed

Request low-res file

530 pixels on longest edge, unwatermarked

Request/Download high-res file

Uncompressed file size: 47.4MB

Downloadable file size: 5.9MB

Price image Pricing

Please login to use the price calculator


Credit: DR P. MARAZZI/SCIENCE PHOTO LIBRARY

Restrictions:

Caption: Bleeding ear of a 77-year-old man after taking the drug warfarin. This haemorrhage occurred from a surgical scar one week after a squamous cell carcinoma (a form of skin cancer) was removed from his ear. He was prescribed warfarin to treat atrial fibrillation, a cardiac condition in which the heart beats irregularly and rapidly. A side-effect of the drug is that it often causes abnormal bleeding (haemorrhages) in different parts of the body. Squamous cells are scale-like cells in the skin which may become cancerous after prolonged exposure to strong sunlight or cancer-causing chemicals.

Release details: Model release available. Property release not required.

Keywords: 1, 77-year-old, bleeding, blood vessel, cancer, clotting, condition, disease, disorder, drug, ear, elderly, geriatric, haemorrhage, haemorrhaging, head, healthcare, male, man, medical, medicine, oap, old, old-aged pensioner, one person, patient, post operative, post-op, senior citizen, seventy-seven years, single, squamous cell carcinoma, stain, stained, tumour, vascular, warfarin

Licence fees: A licence fee will be charged for any media (low or high resolution) used in your project.